Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sores in vagina. Could it be an allergy from the soap?

Hello, about a year ago I noticed I had three sores on my vagina just on the inside of my lips . They were sore and painful, the looked almost like a blister . Pea sized. They had a head with an indent on it and the center was dark colored. I had been to the gynecologist prior to that and tested negative for everything and hasn t been sexually active since. I had used st. Ives citrus soap so I thought that might have caused it. A year later, I still have a little white place where one of them was. It is not painful or itchy, just a small white place left from it. What was it and is it serious?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
From your description it seems that this might be Bertholin cyst giving you problem.
consult Gynaec and get physically examined.
If it turned out Bertholin cyst then go for excision with sac.
Ok and bye.
Answered: Thu, 7 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor